Shifted-Chebyshev series solutions of Takagi–Sugeno fuzzy-model-based dynamic equations
Wen-Hsien Ho and
Jyh-Horng Chou
Mathematics and Computers in Simulation (MATCOM), 2005, vol. 68, issue 4, 309-316
Abstract:
By the use of the elegant operational properties of the shifted-Chebyshev series, a direct computational algorithm for solving the Takagi–Sugeno (TS) fuzzy-model-based dynamic equations is developed in this paper. The basic idea is that the state variables are expressed in terms of the shifted-Chebyshev series. The new method simplifies the procedure of solving the TS-fuzzy-model-based dynamic equations into the successive solution of a system of recursive formulae taking only two terms of expansion coefficients. Based on the presented recursive formulae, an algorithm only involving the straightforward algebraic computation is also proposed in this paper. The computational complexity can, therefore, be reduced remarkably. The illustrated example shows that the proposed method based on the shifted-Chebyshev series can obtain the satisfactory results.
Keywords: Takagi–Sugeno fuzzy model; Shifted-Chebyshev series (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475404003088
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:68:y:2005:i:4:p:309-316
DOI: 10.1016/j.matcom.2004.12.005
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().